# SDR SWAA2024040359006

- Difficulty date: March 4, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN 2024-164969<[01] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 146A7901 SHEET 66 REV A;[02] REPLACED SUPPORT ANGLE LOCATED STA867 AND BETWEEN STR2R TO STR3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG 146A7901 SHEET 66 REV A
